MAUDE Adverse Event Report: Orthopediatrics 3P¿ SM 3.5mm Non-Locking Screw, T15, 16mm

Orthopediatrics 3P¿ SM 3.5mm Non-Locking Screw, T15, 16mm
Model Number 00-3135-0016
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 08/28/2026
Type of Reportable Event Serious Injury
Event or Problem Description
3.5 cortical screw went through hole of the 3.5 plate causing a revision.

Brand Name
3P¿ SM 3.5mm Non-Locking Screw, T15, 16mm
Common Device Name
3P¿ SM 3.5mm Non-Locking Screw, T15, 16mm
Manufacturer (Section D)
Orthopediatrics
2850 frontier drive
warsaw IN
Manufacturer (Section G)
Orthopediatrics, Corp
2850 frontier drive
warsaw IN
Manufacturer Contact
james gunnels
2850 frontier drive
warsaw, IN 
MDR Report Key50793062
Report Number3006460162-2026-00052
Device Sequence Number13122415
Product Code HWC
UDI-Device Identifier00840194419796
UDI-Public00840194419796
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number00-3135-0016
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown